Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 282, NWS Atlanta, GA

August 30, 2024Cherokee County, Dawson County, Pickens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 30, 2024, 3:01 PM EDT for Cherokee County, Dawson County, Pickens County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2024, 3:01 PM EDT (19:01 UTC)
Expired
Aug 30, 2024, 3:45 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, GA, Dawson County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 112 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 3:20 PM EDTTSTM WND DMGNelson, GATree down at Reavis Mountain Rd and Pickens St near city of Nelson per EM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1219 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1219 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

752 
WUUS52 KFFC 301901
SVRFFC
GAC057-085-227-301945-
/O.NEW.KFFC.SV.W.0282.240830T1901Z-240830T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
301 PM EDT Fri Aug 30 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Cherokee County in north central Georgia...
  Southwestern Dawson County in north central Georgia...
  Southeastern Pickens County in north central Georgia...

* Until 345 PM EDT.

* At 301 PM EDT, a severe thunderstorm was located over Reavis
  Mountain, or 10 miles southeast of Jasper, moving southwest at 10
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Ball Ground, Nelson, Reavis Mountain, Hollis Lathem Reservoir, and
  Marblehill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3437 8419 3433 8421 3433 8426 3427 8426
      3425 8427 3429 8441 3438 8445 3446 8430
TIME...MOT...LOC 1901Z 046DEG 11KT 3437 8430 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
427 
WWUS52 KFFC 301925
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
325 PM EDT Fri Aug 30 2024

GAC085-301935-
/O.CAN.KFFC.SV.W.0282.000000T0000Z-240830T1945Z/
Dawson GA-
325 PM EDT Fri Aug 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DAWSON COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3442 8426 3433 8426 3427 8435 3429 8441
      3438 8445 3446 8430
TIME...MOT...LOC 1925Z 046DEG 11KT 3432 8436 

$$

GAC057-227-301945-
/O.CON.KFFC.SV.W.0282.000000T0000Z-240830T1945Z/
Cherokee GA-Pickens GA-
325 PM EDT Fri Aug 30 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN CHEROKEE AND SOUTHEASTERN PICKENS COUNTIES...

At 325 PM EDT, a severe thunderstorm was located over Ball Ground, or
8 miles northeast of Canton, moving southwest at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ball Ground, Nelson, Reavis Mountain, and Marblehill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3442 8426 3433 8426 3427 8435 3429 8441
      3438 8445 3446 8430
TIME...MOT...LOC 1925Z 046DEG 11KT 3432 8436 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
101 
WWUS52 KFFC 301939
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
339 PM EDT Fri Aug 30 2024

GAC057-227-301949-
/O.EXP.KFFC.SV.W.0282.000000T0000Z-240830T1945Z/
Cherokee GA-Pickens GA-
339 PM EDT Fri Aug 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE AND
SOUTHEASTERN PICKENS COUNTIES WILL EXPIRE AT 345 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

&&

LAT...LON 3442 8426 3433 8426 3427 8435 3429 8441
      3438 8445 3446 8430
TIME...MOT...LOC 1939Z 046DEG 11KT 3430 8438 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 2:43 PM EDT, 18 minutes earlier.

Area forecast discussion, Aug 30, 2:43 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
243 PM EDT Fri Aug 30 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Saturday)
Issued at 219 PM EDT Fri Aug 30 2024

Lee trough still situated across portions of northern GA this
afternoon. Scattered afternoon thunderstorms have developed within
the unstable airmass. Thunderstorms will continue into the evening
feeding off any lingering instability/outflow boundaries. The
environment has slightly modified from yesterday with more moisture
in the mid levels and a little less DCAPE. Regardless, the atmos
remains ripe for wet microbursts. The lapse rates are also a little
steeper than yesterday afternoon. Strong thunderstorms have already
developed this afternoon and expect this trend to continue. A few
severe thunderstorms will also be possible through the evening.
Damaging wind gusts would be the primary hazard. BL flow remains
very light, so locally heavy rainfall will be possible.

The lee trough is expected to remain in place through tomorrow as a
weak frontal boundary approaches from the west. Increasing storm
coverage is expected tomorrow afternoon. While the main potential
for strong/severe storms is along the approaching front out west, do
think there is some potential for diurnal strong/isolated severe
storms across portions of north and central GA.

NListemaa

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 219 PM EDT Fri Aug 30 2024

Sunday Morning Through Thursday

At a glance...

 - Rain chances increasing through mid week

 - Temperatures steady and then decreasing through mid week.

Overall a wetter period through mid next week. The upper level
trough will be well settled across the Great Lakes region by the
start of the long term outlook. Models continue to stall the surface
front across the North GA and Southern TN border. As the high over
the Ohio valley moves eastward, moist flow around the western side
of the sfc high will shift eastward and move further northward. This
will likely see the stalled front "slosh" north and south through
the weekend. PoPs will be most concentrated across North GA though
showers and thunderstorms won't be out of the question further into
central and even southern GA. Upper level forcing will be weak with
the front, as the parent trough flattens/moves northeast and the sfc
low moves well into Canada. QPF will remain fairly limited through
the weekend. Showers and thunderstorms remain mostly scattered,
though locally heavy rainfall is not out of the question given
increasing PWATs from 1.5" to 2.0" through Monday. Given recent
thunderstorm activity and the surface heating available, a storms
could become gusty with a few isolated severe not completely out of
the question each afternoon. Monday through mid week will see a more
widespread increase in PoPs as the front diffuses southward and Gulf
moisture surges northward. Total forecast QPF through the full 7 day
period will likely remain between 0.5" to 1.5" for the majority of
the area.

Temperatures will remain in the low to mid 90s through the weekend.
Increasing cloud coverage and easterly flow will help to reinforce
cooler air mid next week. Highs will likely remain in the mid to low
80s, with some northern locations seeing highs only in the upper 70s.

SM

&&

.AVIATION...
(18Z TAFS)
Issued at 1254 PM EDT Fri Aug 30 2024

Isolated/scattered afternoon convection expected this afternoon
and tomorrow afternoon. Mostly diurnal in nature. Winds may go VRB
overnight, but should primarily be on the SE side. Models are
progging a shift to the SW side tomorrow afternoon and then VRB
again overnight.

//ATL Confidence...18Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  92  71  93 /  20  30  30  30
Atlanta         72  91  73  92 /  20  40  30  30
Blairsville     65  84  66  84 /  20  50  30  70
Cartersville    70  92  70  92 /  20  50  30  50
Columbus        73  95  73  96 /  20  20  10  20
Gainesville     70  90  71  90 /  20  50  30  40
Macon           72  94  71  95 /  20  10  10  20
Rome            70  91  71  91 /  20  50  30  60
Peachtree City  70  91  71  92 /  20  40  20  30
Vidalia         72  93  71  94 /  20  10  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....SM
AVIATION...NListemaa
Hazardous weather outlook, Aug 30, 4:25 AM EDT, 10 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
425 AM EDT Fri Aug 30 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-310830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
425 AM EDT Fri Aug 30 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are expected this afternoon into evening.
Some storms could become strong to severe with the main threats
being strong to damaging wind gusts and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered thunderstorms are expected every evening through
Thursday with the main threats being gusty winds, heavy rainfall
and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 30, 2:34 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
234 PM EDT Fri Aug 30 2024

GAZ049-050-301900-
Morgan GA-Greene GA-
234 PM EDT Fri Aug 30 2024

...A strong thunderstorm will impact portions of east central Morgan
and west central Greene Counties through 300 PM EDT...

At 233 PM EDT, a strong thunderstorm was over Carey, or near
Greensboro, moving southwest at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Buckhead, Parks Mill, Carey, and Swords.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3364 8328 3359 8321 3349 8329 3351 8335
      3357 8339
TIME...MOT...LOC 1833Z 044DEG 9KT 3358 8328

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 30, 2:36 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
236 PM EDT Fri Aug 30 2024

GAZ014>016-023-301900-
Hall GA-Dawson GA-White GA-Lumpkin GA-
236 PM EDT Fri Aug 30 2024

...A strong thunderstorm will impact portions of southeastern
Lumpkin, southwestern White, east central Dawson and northwestern
Hall Counties through 300 PM EDT...

At 236 PM EDT, a strong thunderstorm was over Garland, or over
Dahlonega, moving south at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dahlonega, Garland, Murrayville, and Auraria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3461 8399 3459 8383 3440 8384 3438 8398
      3444 8408
TIME...MOT...LOC 1836Z 014DEG 12KT 3453 8393

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 30, 2:38 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
238 PM EDT Fri Aug 30 2024

GAZ013-014-301915-
Dawson GA-Pickens GA-
238 PM EDT Fri Aug 30 2024

...A strong thunderstorm will impact portions of west central Dawson
and southeastern Pickens Counties through 315 PM EDT...

At 237 PM EDT, a strong thunderstorm was near Marblehill, or 7 miles
east of Jasper, moving southwest at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Jasper, Nelson, Tate, Lake Tamarack, Fausett Lake, and Marblehill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3447 8420 3438 8428 3438 8439 3437 8440
      3438 8440 3438 8442 3439 8443 3439 8444
      3447 8445 3454 8429
TIME...MOT...LOC 1837Z 049DEG 7KT 3447 8431

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 30, 2:47 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
247 PM EDT Fri Aug 30 2024

GAZ059-060-072-301915-
Putnam GA-Jones GA-Jasper GA-
247 PM EDT Fri Aug 30 2024

...A strong thunderstorm will impact portions of southwestern Putnam,
north central Jones and southeastern Jasper Counties through 315 PM
EDT...

At 247 PM EDT, a strong thunderstorm was near Stanfordville, or 10
miles southeast of Monticello, moving south at 5 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Blountsville, Hillsboro, and Stanfordville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3324 8363 3325 8348 3313 8345 3310 8355
      3312 8366
TIME...MOT...LOC 1847Z 355DEG 6KT 3320 8356

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 30, 2:50 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
250 PM EDT Fri Aug 30 2024

GAZ050-301915-
Greene GA-
250 PM EDT Fri Aug 30 2024

...A strong thunderstorm will impact portions of southeastern Greene
County through 315 PM EDT...

At 250 PM EDT, a strong thunderstorm was over Liberty, or 9 miles
south of Greensboro, moving west at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Reynolds at Lake Oconee and Liberty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3336 8316 3340 8320 3339 8321 3347 8325
      3351 8311 3344 8305
TIME...MOT...LOC 1850Z 070DEG 7KT 3345 8315

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 30, 2:53 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
253 PM EDT Fri Aug 30 2024

GAZ016-301930-
White GA-
253 PM EDT Fri Aug 30 2024

...A strong thunderstorm will impact portions of northeastern White
County through 330 PM EDT...

At 253 PM EDT, a strong thunderstorm was over Batesville, or 9 miles
northwest of Clarkesville, moving west at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Helen, Unicoi State Park, Anna Ruby Falls, Smithgall Woods
Conservation Are, Robertstown, and Sautee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3479 8368 3477 8365 3477 8364 3476 8363
      3473 8362 3472 8364 3467 8364 3466 8366
      3462 8364 3458 8374 3477 8381
TIME...MOT...LOC 1853Z 070DEG 7KT 3473 8361

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 8:04 PM EDTSpecial Weather StatementFFCGwinnett26 min
Aug 29, 8:06 PM EDTSpecial Weather StatementFFCHeard24 min
Aug 29, 8:26 PM EDTSpecial Weather StatementFFCCobb34 min
Aug 29, 8:30 PM EDTSpecial Weather StatementFFCGwinnett30 min
Aug 29, 8:43 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Fulton47 min
Aug 29, 9:05 PM EDTSpecial Weather StatementFFCCherokee25 min
Aug 29, 9:13 PM EDTSpecial Weather StatementFFCBartow32 min
Aug 29, 9:36 PM EDTSpecial Weather StatementFFCCherokee24 min
Aug 29, 9:50 PM EDTSpecial Weather StatementFFCBartow25 min
Aug 29, 10:15 PM EDTSpecial Weather StatementFFCBartow30 min
Aug 29, 10:45 PM EDTSpecial Weather StatementFFCGordon30 min
Aug 30, 1:18 PM EDTSpecial Weather StatementFFCBaldwin27 min
Aug 30, 1:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
Aug 30, 1:30 PM EDTSpecial Weather StatementFFCCrawford30 min
Aug 30, 1:32 PM EDTSpecial Weather StatementFFCGreene, Taliaferro28 min
Aug 30, 1:40 PM EDTSpecial Weather StatementFFCJones35 min
Aug 30, 1:43 PM EDTSpecial Weather StatementFFCMurray32 min
Aug 30, 1:44 PM EDTSpecial Weather StatementFFCLumpkin31 min
Aug 30, 1:59 PM EDTSpecial Weather StatementFFCTaliaferro31 min
Aug 30, 2:15 PM EDTSpecial Weather StatementFFCJones30 min
Aug 30, 2:20 PM EDTSpecial Weather StatementFFCTaliaferro25 min
Aug 30, 2:34 PM EDTSpecial Weather StatementFFCGreene26 min
Aug 30, 2:36 PM EDTSpecial Weather StatementFFCLumpkin24 min
Aug 30, 2:38 PM EDTSpecial Weather StatementFFCDawson37 min
Aug 30, 2:47 PM EDTSpecial Weather StatementFFCJones28 min
Aug 30, 2:50 PM EDTSpecial Weather StatementFFCGreene25 min
Aug 30, 2:53 PM EDTSpecial Weather StatementFFCWhite37 min
Aug 30, 3:05 PM EDTSpecial Weather StatementFFCPutnam25 min
Aug 30, 3:17 PM EDTSevere Thunderstorm WarningFFCLumpkin, White43 min
Aug 30, 3:18 PM EDTSpecial Weather StatementFFCGilmer27 min
Aug 30, 3:23 PM EDTSpecial Weather StatementFFCButts37 min
Aug 30, 3:27 PM EDTSpecial Weather StatementFFCDooly33 min
Aug 30, 3:34 PM EDTSpecial Weather StatementFFCWarren26 min
Aug 30, 3:36 PM EDTSpecial Weather StatementFFCButts24 min
Aug 30, 3:42 PM EDTSpecial Weather StatementFFCHouston33 min
Aug 30, 3:45 PM EDTSpecial Weather StatementFFCCherokee30 min
Aug 30, 3:52 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon38 min
Aug 30, 4:01 PM EDTSpecial Weather StatementFFCWarren29 min
Aug 30, 4:12 PM EDTSpecial Weather StatementFFCBartow33 min
Aug 30, 4:13 PM EDTSpecial Weather StatementFFCGordon32 min
Aug 30, 4:15 PM EDTSpecial Weather StatementFFCCherokee30 min
Aug 30, 4:18 PM EDTSpecial Weather StatementFFCMeriwether27 min
Aug 30, 4:34 PM EDTSpecial Weather StatementFFCBaldwin26 min
Aug 30, 4:34 PM EDTSpecial Weather StatementFFCSchley26 min
Aug 30, 4:36 PM EDTSpecial Weather StatementFFCGordon24 min
Aug 30, 4:39 PM EDTSpecial Weather StatementFFCCobb36 min
Aug 30, 4:44 PM EDTSpecial Weather StatementFFCHall31 min
Aug 30, 4:50 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon40 min
Aug 30, 4:52 PM EDTSpecial Weather StatementFFCBartow38 min
Aug 30, 4:56 PM EDTSpecial Weather StatementFFCRockdale34 min
Aug 30, 5:02 PM EDTSpecial Weather StatementFFCSchley28 min
Aug 30, 5:03 PM EDTSpecial Weather StatementFFCChattooga27 min
Aug 30, 5:04 PM EDTSpecial Weather StatementFFCBaldwin26 min
Aug 30, 5:09 PM EDTSpecial Weather StatementFFCDeKalb36 min
Aug 30, 5:10 PM EDTSpecial Weather StatementFFCJackson35 min
Aug 30, 5:16 PM EDTSpecial Weather StatementFFCCobb29 min
Aug 30, 5:19 PM EDTSpecial Weather StatementFFCFulton26 min
Aug 30, 5:21 PM EDTSpecial Weather StatementFFCBanks24 min
Aug 30, 5:27 PM EDTSpecial Weather StatementFFCGwinnett33 min
Aug 30, 5:32 PM EDTSpecial Weather StatementFFCDeKalb28 min
Aug 30, 5:36 PM EDTSpecial Weather StatementFFCWalker24 min
Aug 30, 5:42 PM EDTSpecial Weather StatementFFCFulton33 min
Aug 30, 5:53 PM EDTSpecial Weather StatementFFCDouglas37 min
Aug 30, 6:02 PM EDTSpecial Weather StatementFFCDouglas28 min
Aug 30, 6:06 PM EDTSpecial Weather StatementFFCMuscogee24 min
Aug 30, 6:29 PM EDTSpecial Weather StatementFFCDouglas31 min
Aug 30, 6:30 PM EDTSpecial Weather StatementFFCDouglas30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.